# SDR FDEA200812155144

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB6225501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLATS, FOUND CRACK AND NR 10 FASTENERS U/S ON CORNER SKIN INTERNAL SIDE SLAT NR 2.  REPAIRED AREA IAW SRM 57-10-00 FIG 31, VOL I.
